# SDR O2GA2015062483701

- Difficulty date: June 24, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N837UP
- Make and model: Beech B300
- Aircraft serial: FL967
- Aircraft time: 390 hours, 342 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23085001
- Part serial: P2891
- Condition: Inoperative
- Location: Rt Engine
- Part time: 390 hours, 342 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT FL 260, RT DC GEN, CAUTION LIGHT CAME ON.  RAN QRH, RT GEN DID NOT RESET.  FOLLOWED QRH PROCEDURES & TURNED RT GEN OFF & REDUCED LOAD.  LANDING WAS UNEVENTFUL.  REPLACED THE RT STARTER GEN SYS.  OPERATIONAL CHECK WERE GOOD.  ACFT WAS RETURNED TO SERVICE.
